On the Fractional Maximal Delta Integral Type Inequalities on Time Scales
Date
2020
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Time scales have been the target of work of many mathematicians for more than a quarter
century. Some of these studies are of inequalities and dynamic integrals. Inequalities and fractional
maximal integrals have an important place in these studies. For example, inequalities and integrals
contributed to the solution of many problems in various branches of science. In this paper, we will use
fractional maximal integrals to establish integral inequalities on time scales. Moreover, our findings
show that inequality is valid for discrete and continuous conditions.
Description
ORCID
Keywords
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
fractal and fractional
Volume
4
Issue
2
Start Page
1
End Page
10